On the periodic orbits of perturbed Hooke Hamiltonian systems with three degrees of freedom

Jaume Llibre, Luis Fernando Mello

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We study periodic orbits of Hamiltonian differential systems with three degrees of freedom using the averaging theory. We have chosen the classical integrable Hamiltonian system with the Hooke potential and we study periodic orbits which bifurcate from the periodic orbits of the integrable system perturbed with a non-autonomous potential. © 2012 Elsevier B.V..
Original languageEnglish
Pages (from-to)1054-1063
JournalJournal of Geometry and Physics
Volume62
Issue number5
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • Averaging theory
  • Hamiltonian system
  • Hooke potential
  • Periodic orbit

Fingerprint

Dive into the research topics of 'On the periodic orbits of perturbed Hooke Hamiltonian systems with three degrees of freedom'. Together they form a unique fingerprint.

Cite this